# SDR AALA202204086368

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 24,902 hours, 9,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AFT GALLEY 4R INOPERATIVE. REPLACED FLASHLIGHT BATTERY.
